Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 126, NWS Philadelphia/Mount Holly

December 22, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 22, 2025, 12:32 PM EST. It took effect at Dec 23, 2025, 6:00 AM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2025, 12:32 PM EST (17:32 UTC)
In effect from
Dec 23, 2025, 6:00 AM EST
Expired
Dec 24, 2025, 3:34 PM EST
In force
34 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

832 
WHUS71 KPHI 221732
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1232 PM EST Mon Dec 22 2025

ANZ450>455-230645-
/O.NEW.KPHI.SC.Y.0126.251223T1100Z-251223T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1232 PM EST Mon Dec 22 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST TUESDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 6 AM to 6 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
232 
WHUS71 KPHI 230614
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
114 AM EST Tue Dec 23 2025

ANZ430-431-232100-
/O.NEW.KPHI.SC.Y.0127.251224T0900Z-251224T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
114 AM EST Tue Dec 23 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-232100-
/O.EXT.KPHI.SC.Y.0126.251223T1100Z-251224T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
114 AM EST Tue Dec 23 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
6 PM EST WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 6 AM this morning to 6 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A lull in winds and seas is expected to
  occur this evening and through at least midnight tonight. Winds
  and seas will build again following a cold frontal passage
  overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-232100-
/O.EXT.KPHI.SC.Y.0126.251223T1100Z-251224T2300Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
114 AM EST Tue Dec 23 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
6 PM EST WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...From 6 AM this morning to 6 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...A lull in winds and seas is expected to
  occur this evening and through at least midnight tonight. Winds
  and seas will build again following a cold frontal passage
  overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
738 
WHUS71 KPHI 231816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
116 PM EST Tue Dec 23 2025

ANZ450-451-240900-
/O.CON.KPHI.SC.Y.0126.000000T0000Z-251224T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
116 PM EST Tue Dec 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 6 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wind gusts may occasionally reach gale
  force.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-240900-
/O.CON.KPHI.SC.Y.0126.000000T0000Z-251224T2300Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
116 PM EST Tue Dec 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
WEDNESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until 6 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wind gusts may occasionally reach gale
  force.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-240900-
/O.CON.KPHI.SC.Y.0127.251224T0900Z-251224T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
116 PM EST Tue Dec 23 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
WEDNESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 4 AM to 4 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Guzzo
498 
WHUS71 KPHI 240711
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
211 AM EST Wed Dec 24 2025

ANZ450-451-242100-
/O.UPG.KPHI.SC.Y.0126.000000T0000Z-251224T2300Z/
/O.NEW.KPHI.GL.W.0036.251224T0711Z-251224T2100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
211 AM EST Wed Dec 24 2025

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ452>455-242100-
/O.EXT.KPHI.SC.Y.0126.000000T0000Z-251224T2100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
211 AM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242100-
/O.CON.KPHI.SC.Y.0127.251224T0900Z-251224T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
211 AM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
594 
WHUS71 KPHI 241558
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1058 AM EST Wed Dec 24 2025

ANZ450-451-250000-
/O.EXT.KPHI.GL.W.0036.000000T0000Z-251225T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1058 AM EST Wed Dec 24 2025

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ452>455-250000-
/O.EXT.KPHI.SC.Y.0126.000000T0000Z-251225T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1058 AM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-250000-
/O.EXT.KPHI.SC.Y.0127.000000T0000Z-251225T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1058 AM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
389 
WHUS71 KPHI 242034
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
334 PM EST Wed Dec 24 2025

ANZ450-451-250000-
/O.CAN.KPHI.GL.W.0036.000000T0000Z-251225T0000Z/
/O.NEW.KPHI.SC.Y.0128.251224T2034Z-251225T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
334 PM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242145-
/O.CAN.KPHI.SC.Y.0127.000000T0000Z-251225T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
334 PM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds are diminishing.

$$

ANZ452>455-242145-
/O.CAN.KPHI.SC.Y.0126.000000T0000Z-251225T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
334 PM EST Wed Dec 24 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds are diminishing.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 5:46 AM EST, 6 hours 46 minutes earlier.

Area forecast discussion, Dec 22, 5:46 AM EST, 6 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
546 AM EST Mon Dec 22 2025

.SYNOPSIS...
Canadian high pressure will build into the region through
today. High pressure will move offshore tonight, then a clipper
system will impact the region early Tuesday with a warm front
lifting north. A cold front will push offshore Tuesday night,
followed by weak high pressure building on Wednesday. Another
weak clipper may impact the area with light precipitation on
Christmas Day, then a stronger system looks to impact the region
on Friday. Unsettled weather may persist into the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Today: High pressure across the region today will slowly move
east by evening. Sunny skies are expected today with seasonably
cool temps expected. Highs will top out in the upper 30s for
North NJ, the Lehigh Valley and the southern Poconos. Other
areas will reach the low 40s. Winds will be West to Northwest at
5 to 10 mph this morning then Southwest around 10 mph for the
afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
A period of light snow, and potentially some wintry mix and
rain are anticipated to impact portions of the region late
tonight through Tuesday morning. There have been no significant
changes to the forecast for this system. Thereafter,
temperatures will remain relatively mild and seasonable with
breezy conditions expected for Christmas Eve (Wednesday).

Cold and dry Canadian high pressure will shift gradually
offshore into tonight. The cold and dry Canadian airmass will
remain in place, at least initially. We should see radiational
cooling during the evening, with temperatures dropping into the
mid 20s to low 30s before thicker clouds start moving in from
the approaching system. Warm advection will increase aloft
overnight as a mid level wave, clipper-like system approaches.
With the absence of any strong surface pressure features, low
level wind fields, including surface winds, will remain quite
light. So the warm advection will be very weak, and the cold,
dry antecedent surface airmass should remain anchored in place
through much of the overnight period as mid level dynamics begin
to produce some light precipitation despite a warm front trying
to nudge its way in. Even if surface temperatures increase a
few degrees overnight, wetbulb temperatures will remain below
freezing across much of interior New Jersey and Pennsylvania
thanks to dewpoints near 20 degrees.

Guidance remains in decent consensus that we will see at least
a few hundredths of QPF as far south as the Philly metro after
midnight tonight into Tuesday morning, and as much as 0.1-0.25"
near and especially north of I-78. The CAMs and hi resolution
guidance seems a little low given the mid level dynamics at
play, so not totally buying their drier solutions (compared to
synoptic models) just yet. Near and north of I-78, PoPs remain
in the 70-80% range. South of I- 78, PoPs are in the 40-60%
range. It still appears that precip will begin before dawn
Tuesday for many areas, as this is when the main push of warm
advection and mid level dynamics increase. One limiting factor
is that, while there will be sufficient moisture and forcing for
precip, the precip will have to overcome the initially dry air
in the low levels. This will work to limit QPF and snowfall
amounts farther south into the Philly metro, where forcing and
moisture lessens the farther south you go. THus, there is still
a degree of uncertainty on how far south any measurable snowfall
will occur into the Philly metro, southern New Jersey, and
northern Delaware. The warm advection nature of this system
should also yield poor snow ratios. We are forecasting snow
ratios near 5:1 to 10:1 at best.

As for forecast snowfall accumulations, generally expecting
less than 1" for areas near and south of I-78 down into the
Philly metro and adjacent areas of interior southern New Jersey,
far northern Delaware, and the northern Jersey Shore (LBI and
north). For the I- 95 corridor and Philly metro, thinking a full
1" would be a reasonable worst case scenario we could see from
this system. Areas north of the I-78 corridor have the best
chances of receiving a plowable 1-2" of snowfall. The usual
higher elevations of northern New Jersey and eastern
Pennsylvania could see isolated amounts as much as 3-4" of snow
in a reasonable worst case scenario, but the probability of this
is low at the moment (~20%), and will be conditional on exactly
how much QPF we can squeeze out of this weak system.

There also remains some potential for a light glaze of ice,
mainly for the southern Poconos, as precipitation could change
to rain there before temperatures warm above freezing.

While we do have sufficient forcing and moisture for snow, the
dynamics at play are vastly weaker than last weekend's snow
storm. With that said, snow falling Tuesday morning could
certainly cause travel issues and slippery/icy roads despite the
light snowfall amounts. In any case, this is still not expected
to be a significant snow event for our area. A Winter Weather
Advisory could be warranted for Carbon and Monroe Counties in
Pennsylvania if confidence increases enough for snowfall amounts
nearing 3" and/or a light glaze of ice to occur in these areas.

Confidence and chances for precip are lower (30-50%) south of
the Philly metro into far southern New Jersey and Delmarva. This
region will have much less moisture and forcing, and thus lower
measurable precip if any. It will also be warmer here, with
wetbulb temperatures mainly above freezing by the time any
greater precip chances arrive. So any snow that does fall is
most likely to be "white rain" (snow melting as it falls).

Any lingering precipitation will be ending by noon or so on
Tuesday, then temperatures should start warming up by a few
degrees. Based on the latest deterministic guidance, our current
high temperature forecast for Tuesday could still be a bit too
high, especially for any areas that experience snow cover north
of the Philly metro. Skies should remain mostly cloudy for the
remainder of the day, and warm advection gradient winds will not
be very strong at all. Long story short, a low confidence high
temperature forecast for Tuesday, but most areas should
eventually warm above freezing into the afternoon, which should
help to start melting away our light snowfall accumulations and
improve lousy road conditions for the holiday travelers.

Low temperatures Tuesday night into Wednesday morning are
mostly in the mid to upper 30s (above freezing) south of I-78,
and close to 30 degrees north of there. So any icy roads from
refreezing snow melt or slushy should be confined to untreated
roads north of I-78. Winds will also increase Tuesday night as a
cold front pushes offshore, which should help to dry things out
a bit more too.

Weak high pressure will build into the area from the Great
Lakes region Christmas Eve and center itself over the area
Christmas Eve night into Christmas morning. We look to stay out
of the strong cold advection this time around, so temperatures
should remain close to normal for late December. However, it'll
be a bit breezy during the day with NW winds gusting near 30 mph
possible, then becoming light to calm overnight. High
temperatures will be mainly in the 40s on Christmas Eve, and
lows mainly in the mid 20s to mid 30s for Santa during Christmas
Eve night. Mostly sunny skies for Christmas Eve, then
increasing clouds overnight.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Christmas Day should be a decent day overall with no
significant weather, but a weak clipper system passing through
could bring some brief light rain or sprinkles (flurries
possible up north) in the morning. PoPs remain around 20-40%.
Otherwise, it'll be mostly cloudy to overcast with seasonable
temperatures (highs in the upper 30s and 40s). Christmas night
will remain cloudy, but this will keep temperatures relatively
mild with lows in the mid 30s to low 40s.

Beyond Christmas Day, forecast uncertainty becomes very high.
Guidance indicates there will be a high over eastern or
southeastern Canada with low pressure moving eastward across the
Great Lakes and toward the Northeast or Mid Atlantic. This
setup will likely bring precipitation to our area. The 00Z suite
of guidance had a significant change in course, indicating a
much stronger high and weaker, more suppressed low. This
solution would introduce potential for wintry precip for our
region and much colder temperatures, quite the change from
widespread 50s and rain from before. The shift in guidance was
consistent between different models. GFS, ECMWF, and CMC all
showing this much colder, wintry solution now, however given
this *very* recent change in course, have stuck with NBM for now
until there is more consistency in a colder, more wintry
solution. Precipitation is still likely, with 50-80% PoPs,
however we could be dealing with all rain, a significant wintry
system, or anything in between. Remain alert for changes to the
forecast for the Friday timeframe.

The weekend forecast is also highly uncertain, but could remain
unsettled. Stuck with NBM.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR expected. Occasional high clouds at times.
Northwest winds 5 to 10 knots shifting to West then Southwest.
High confid.

Tonight...VFR early then increasing and lowering CIGS. Light S
or SE winds. Precipitation arrives PHL probably around dawn with
MVFR possible. High confid early then low confid around dawn
with flight category and if/when precip arrives.

Outlook...

Tuesday...Restrictions likely in snow/rain and low clouds.

Tuesday night through Wednesday night...VFR. Gusty NW winds on
Wednesday.

Thursday through Friday...Restrictions likely in low clouds and
potential for rain/snow. Gusty winds possible. Very low
confidence forecast for Friday.

&&

.MARINE...
High pressure builds in today. Winds will decrease early today
and seas will continue to diminish too. The SCA flag for the
ocean has been cancelled as of 545 AM. Winds and seas will
remain below SCA today and tonight. Fair today and a chance for
rain or snow starting late tonight.

Outlook...

Tuesday through Wednesday...Potential for advisory conditions
as wind gusts increase to 20-25 kts with seas near 4-6 feet
possible.

Thursday...No marine hazards expected. A chance of light rain
or sprinkles.

Friday...Advisory conditions probable. Precipitation likely
restricting visibility.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Staarmann
NEAR TERM...OHara
SHORT TERM...Staarmann
LONG TERM...Staarmann
AVIATION...OHara/Staarmann
MARINE...OHara/Staarmann
Hazardous weather outlook, Dec 22, 4:48 AM EST, 7 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
448 AM EST Mon Dec 22 2025

MDZ012-015-019-020-231030-
Kent MD-Queen Annes-Talbot-Caroline-
448 AM EST Mon Dec 22 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 12:34 PM ESTWinter Weather AdvisoryPHIMorris, Sussex, Warren25 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.